Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    toolman is offline Banned
    Join Date
    May 2003
    Location
    USA
    Posts
    2,585

    How long before gh sides start to show

    Sorry if this is a repeat but I hit post and nothing showed up, so bear with me.

    How long after reaching 4 iu's did anyone start feeling the sides like carpal tunnel in the wrists? I am at the end of my first week and at 3iu's (1.5iu x 2wice a day). I had slight headaches at the beginning but upped the carbs as Redbaron advised and they were gone. My arms seem to fall asleep at times which I recall reading somewhere was another side. Other than that I feel great and am ready to ramp up to 4 iu's unless I should wait another week for adjustment or any other reason. How long after 4 iu's did any of you guys feel sides, etc?

    Thanks for the help!

  2. #2
    toolman is offline Banned
    Join Date
    May 2003
    Location
    USA
    Posts
    2,585
    What about blood pressure RB? Is it normal for it to rise a bit on GH and if so, does it self adjust or stay up? Right now Im running a bit higher than I normally do.

  3. #3
    JohnnyB's Avatar
    JohnnyB is offline AR-Hall of Famer / Retired
    Join Date
    Apr 2002
    Location
    Califas
    Posts
    9,265
    What's your normal BP? If you start to bloat with anything it can raise BP

    JohnnyB

  4. #4
    toolman is offline Banned
    Join Date
    May 2003
    Location
    USA
    Posts
    2,585
    Quote Originally Posted by JohnnyB
    What's your normal BP? If you start to bloat with anything it can raise BP

    JohnnyB
    Normally its around 120/67
    Now it is running 130's/ 70's

  5. #5
    over40mule is offline Junior Member
    Join Date
    Jun 2004
    Location
    Atlanta USA
    Posts
    64

    week 5 I was miserable!

    after 4 1/2 weeks at 2 IU + 40mcg of HGH/IGF-1 my joints were popping/stiffness and aching. This is week 7 and the pains are just starting to reside. I am currently staying at just 1 IU + AAS and will start IGF-1 Lr3 this weekend at 20mcg. If sides start showing please throttle back. I don't want anyone to have to go through what I did. This is the most crappy cycle I have ever experienced. I think the dern d-bol is the back pain culprit. I am going to post a thread and see if d-bol has caused them these problems. Good luck

  6. #6
    MillerMan48111 is offline New Member
    Join Date
    Oct 2004
    Location
    Michigan
    Posts
    6
    Hey Toolman...Two weeks after starting GH @ 4IU/day the carpal started with me. It subsided for a while...then came back. It's a bitch but for me worth it.

  7. #7
    toolman is offline Banned
    Join Date
    May 2003
    Location
    USA
    Posts
    2,585
    I do not feel or look bloated but have picked up a couple lbs so it must be some bloat. If this is raising the BP, how long, if at all, does the bloating subside?

  8. #8
    boney1 is offline New Member
    Join Date
    Apr 2004
    Location
    near pittsburgh pa
    Posts
    36
    been on 4iu a day for 4 weeks my only side is dozing off mid day. belly is getting tighter finally lovin that. never felt any numbness in either hands or arms though. guess its different for everyone.

  9. #9
    big4nuthin is offline Associate Member
    Join Date
    Feb 2004
    Posts
    331

    After 3 weeks, no sides either.

    I feel a little out of it after my morning shot and I get very drowsy mid day, but no other sides. Hmmm.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •